RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kombarov, Anatolii Petrovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 27

Number of views:
This page:870
Abstract pages:2916
Full texts:960
References:305
Professor
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person14463
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/104445

Publications in Math-Net.Ru
2017
1. A. P. Kombarov, “Paranormality in Topological Products”, Mat. Zametki, 102:3 (2017),  477–480  mathnet  mathscinet  elib; Math. Notes, 102:3 (2017), 431–433  isi  scopus
2. A. P. Kombarov, “The weak form of normality”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 5,  48–51  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:5 (2017), 203–205  isi  scopus
2015
3. A. P. Kombarov, “Countable Paracompactness and Normal Functors”, Mat. Zametki, 98:5 (2015),  794–796  mathnet  mathscinet  elib; Math. Notes, 98:5 (2015), 857–859  isi  scopus
2013
4. A. P. Kombarov, “On Two Properties of Normality Type”, Mat. Zametki, 94:3 (2013),  473–476  mathnet  mathscinet  zmath  elib; Math. Notes, 94:3 (2013), 440–443  isi  elib  scopus
2012
5. A. P. Kombarov, “The $\delta$-Normality of $F_\sigma$-Sets in the Fell Topology”, Mat. Zametki, 92:5 (2012),  786–788  mathnet  mathscinet  zmath  elib; Math. Notes, 92:5 (2012), 720–721  isi  elib  scopus
6. A. P. Kombarov, “Remark on $\Sigma$-Products”, Mat. Zametki, 91:3 (2012),  467–469  mathnet  mathscinet  elib; Math. Notes, 91:3 (2012), 439–441  isi  elib  scopus
2007
7. A. P. Kombarov, “On Paranormal Spaces”, Mat. Zametki, 81:2 (2007),  311–313  mathnet  mathscinet  zmath  elib; Math. Notes, 81:2 (2007), 275–277  isi  scopus
2004
8. A. P. Kombarov, “Normal Functors of Degree $\geqslant3$”, Mat. Zametki, 76:1 (2004),  147–149  mathnet  mathscinet  zmath  elib; Math. Notes, 76:1 (2004), 137–140  isi  scopus
9. A. P. Kombarov, “On $D$-normality of $X^2\setminus\Delta$”, Uspekhi Mat. Nauk, 59:3(357) (2004),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:3 (2004), 580–582  isi  scopus
2003
10. A. P. Kombarov, “Normality-type properties and covariant functors”, Fundam. Prikl. Mat., 9:2 (2003),  57–98  mathnet  mathscinet  zmath  elib; J. Math. Sci., 131:4 (2005), 5738–5764  elib  scopus
1999
11. A. P. Kombarov, “On properties of countable paracompactness type in products”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 3,  25–28  mathnet  mathscinet  zmath
1998
12. A. P. Kombarov, “Weak normality of $2^{X}$ and of $X^{\tau}$”, Fundam. Prikl. Mat., 4:1 (1998),  135–140  mathnet  mathscinet  zmath
13. A. P. Kombarov, “On normality-type properties in products”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 4,  64–66  mathnet  mathscinet  zmath
1995
14. A. P. Kombarov, “Countable normality of the subsets of $\exp(X)$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 5,  97–99  mathnet  mathscinet  zmath
15. A. P. Kombarov, “On the weak normality of the space $X^2\setminus\Delta$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 3,  40–44  mathnet  mathscinet  zmath
1992
16. A. P. Kombarov, “On the theorems of Katětov and Zenor”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 1,  102–104  mathnet  mathscinet  zmath
1990
17. A. P. Kombarov, “Tightness of paracompact $k$-spaces and countable paracompactness of $F_\sigma$-sets in products”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 3,  87–89  mathnet  mathscinet  zmath
18. A. P. Kombarov, “A remark on a theorem of Katětov”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 2,  82–83  mathnet  mathscinet  zmath
1988
19. A. P. Kombarov, “The hereditary paracompactness of $X^2$ and the metrizability of $X$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 2,  79–81  mathnet  mathscinet  zmath
1985
20. A. P. Kombarov, “Compactness and sequentiality with respect to a set of ultrafilters”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, 5,  15–18  mathnet  mathscinet  zmath
1983
21. A. P. Kombarov, “On a theorem of A. Stone”, Dokl. Akad. Nauk SSSR, 270:1 (1983),  38–40  mathnet  mathscinet  zmath
1978
22. A. P. Kombarov, “On tightness and normality of $\Sigma$-products”, Dokl. Akad. Nauk SSSR, 239:4 (1978),  775–778  mathnet  mathscinet  zmath
1977
23. A. P. Kombarov, “Normal $\sigma$-products”, Dokl. Akad. Nauk SSSR, 232:5 (1977),  1004–1007  mathnet  mathscinet  zmath
1973
24. A. P. Kombarov, V. I. Malykhin, “On $\Sigma$-products”, Dokl. Akad. Nauk SSSR, 213:4 (1973),  774–776  mathnet  mathscinet  zmath
25. A. P. Kombarov, “On the normality of $\Sigma_\mathfrak{m}$-products”, Dokl. Akad. Nauk SSSR, 211:3 (1973),  524–527  mathnet  mathscinet  zmath
1972
26. A. P. Kombarov, “On the product of normal spaces. Uniformities on $\Sigma$-products”, Dokl. Akad. Nauk SSSR, 205:5 (1972),  1033–1035  mathnet  mathscinet  zmath
1971
27. A. P. Kombarov, “On $\Sigma$-products of topological spaces”, Dokl. Akad. Nauk SSSR, 199:3 (1971),  526–528  mathnet  mathscinet  zmath

1992
28. A. V. Arkhangel'skii, B. A. Pasynkov, V. I. Ponomarev, V. V. Fedorchuk, S. P. Gul'ko, V. I. Malykhin, A. L. Semenov, E. V. Shchepin, G. P. Amirdzhanov, A. P. Kombarov, D. V. Ranchin, V. V. Uspenskii, L. B. Shapiro, A. P. Shostak, “Boris Émil'evich Shapirovskii (obituary)”, Uspekhi Mat. Nauk, 47:6(288) (1992),  199–200  mathnet  mathscinet; Russian Math. Surveys, 47:6 (1992), 199–201  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019